# SDR USAA2012033000001

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: F5331531200201
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLANGE (BELLY FAIRING FRAME) AT FR39, Y1095.  REPLACED FLANGE (BELLY FAIRING FRAME) AT FR39, Y1095 IAW A330 SRM 53-35-14 FIG 104 & 51-42-11.
